Публикации

Algebraic solution of the problems of nonconvex quadratic programming

Статья в журнале
Khamisov O.V.
Automation and Remote Control. Vol.65. No.2. P.218-226.
10.1023/B:AURC.0000014718.51686.38
2004
An algebraic approach founded on the Gröbner bases coupled with the necessary optimality conditions of the first order was used to solve the problem of nonconvex quadratic programming. Illustrative numerical examples were presented.
Khamisov O.V. Algebraic solution of the problems of nonconvex quadratic programming // Automation and Remote Control. Vol.65. No.2. 2004. P.218-226. DOI: 10.1023/B:AURC.0000014718.51686.38
WOS
SCOPUS

Телефоны

основной    +7(3952) 500-646
приемная    +7(3952) 42-47-00
факс     +7(3952) 42-67-96
Смотреть справочник
x

Заказ издания

x